# SDR SWIA2021070159206

- Difficulty date: March 22, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 37,466 hours, 28,465 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S614413
- Condition: Corroded
- Location: Bs 863 S27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN BELOW FLOOR AT FS 863.00 AT STR 27 FRAME IS CORRODED.     (C-CHECK RO 6/29/2021)    REPAIRED FRAME AT F.S. 863.00 IAW MHIRJ REO 670-53-51-216 REV - - DATED 2021-05-20 AND SRM 51-42-06-001-001-A01 / SRM 51-42-21-001-001-A01 REVISION 38B - 14 DEC 2020. COMPLETED SKYWEST TASK CARD 51-900-1002-SKY AND ATTACHED FORM M-337. REF ATTACHED CONTINUATION FOR ALL ADDITIONAL WORK PERFORMED.
